# SDR GTIA2024112538552

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 21,832 hours, 9,657 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Rod End
- Condition: Excess Play
- Location: Zoen 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

#1 ENG N1 VIB FLUCTUATING 3.8-9.9 FOR 3-4 MINS-FOUND MULTPLE LOCATIONS OF STARTER DUCT ROD ENDS WITH EXCESSIVE PLAY. R+R ROD ENDS  IAW AMM 80-13-49. PERFORMED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00, NO DEFECTS NOTED AT THIS TIME. NO DEFECTS NOTED AT THIS TIME. FOUND A/C OK FOR CONTINUED SVC.
